# SDR DHLA2008745554

- Difficulty date: September 5, 2008
- Submitted: October 26, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN FROM STA 344 TO 600 RBL 25 CARGO TRACK WITH CORROSION.  REPLACED TRACK AT RBL 25 FROM BS 480 TO BS 600 IAW B727SRM 51-10-1 PARA 7A AND REF.  VENTURA AEROSPACE 9G CARGO BARRIER INSTALLATION B727-100/200 STRUCTURAL REPORT NR 2489 REVA DTD 9/13/07 PARA 5.4
